# SDR A6WA202104027734

- Difficulty date: April 2, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 37,122 hours, 35,994 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 6225027101
- Part serial: 131CM
- Condition: Malfunctioned
- Location: Elevator Autoplt
- Part time: 30,883 hours, 30,183 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON 2 MILE FINAL, DISCONNECTED THE A/P AND IT DISENGAGED.  HAD ROLL CONTROL, BUT PITCH CONTROL WAS STUCK.  PRESSED AP DISCONNECT AGAIN, PITCH CONTROL REMAINED STUCK.  PUSHED/PULLED ON CONTROL YOKE AND PITCH CONTROL POPPED FREE.  STAB CHANNEL 1 INOP MESSAGE APPEARED. AFTER POPPING FREE, PITCH CONTROL FELT NORMAL.  NO BINDING OR HEAVY FEELINGS NOTED.  LANDED NORMALLY. DID NOT USE PITCH DISCONNECT.    ***AIRCRAFT REMOVED FROM SERVICE***   R&R ELEVATOR SERVO IAW AMM 22-11. OPS CHECKS GOOD AT THIS TIME.
